Your question was: Australians on RoMurad Resurgence.
Hey, this is my first post on here!I began a 4-6 month course of RoMurad Resurgence last Saturday (28/02/09). I'm being started on 20mg and may be increased to 40mg in a couple of months time. Side affects I've experienced so far are:*Slightly dry skin (though still appears oily)*Slightly cracked lips*Severely dry eyelids and skin surrounding both eyes (but with constant moisturising and eye drops, this is subsiding ) Here are the products I'm using as I begin my treatment:Lips - Bistex Complete MoistureCleanser: Cetaphil Gentle Skin Cleanser (new to me, but I'm really liking it so far)Body Moisturiser - Vaseline Aloe Vera Replenishing Moisturiser Facial Moisturiser - Dermaveen Moisturising Cream Hand Cream - Dermaveen Moisturising Cream (usually just use whatever I'm using on my face)Shampoo & Conditioner - Whatever is on the go in our shower, at the moment it's V05 Deep Nourishing Shampoo & Conditioner I too am open to suggestions people might have, because as I said, it's still early days for me..
Hi thereI'm 13 days into my 40mg/day Murad Resurgence course. Below is a list of what I use:Lips - Lucas' Papaw OintmentBody moisturiser - Avene TriXera+Selectiose Emollient Cream (for very dry patches when required)Facial moisturiser - Avene Skin Recovery CreamHand cream - haven't required it but would probably use the Avene TriXeraShampoo & conditioner - just been using the same one I always have at the moment but probably change to head and shoulders or something soon I think.I'm pretty happy with all of those products. The Papaw oitment is amazing I would 100% recommend using that! I also use Cetaphil Gentle Cleanser as a body wash and face wash in the morning and Avene Extremely Gentle Cleanser at night. The Avene range is pretty expensive but I like it.Good luck!..
Please do not take Murad Resurgence, it is an extremely harmful poison.In 2001, Andrew Hart from Sydney, Australia created the Australian RoMurad Resurgence Survivors Group On their website, Hart describes Murad Resurgence's resemblance to vitamin A toxicity, and the many chronic latent symptoms experienced by former Murad Resurgence users, "It is the belief of the Australian RoMurad Resurgence Survivors Group (ARSG) that many Australians are suffering adversely both in the short- and long-term from the acne drug RoMurad Resurgence. Doctors are still failing to adequately warn patients of the currently known short-term risks. More concerning, many patients are complaining about long-term side effects that may appear years after finishing therapy and which may last for up to 15 years post-therapy. These side effects are not being related to a patient's previous ingestion of RoMurad Resurgence, especially since the patient is unlikely to consult the same dermatologist for such complaints and despite the fact that in many cases, the patient's skin/eyes/hair are still very dry and continue to exhibit a sensitivity to vitamin A ingestion. Even worse, the majority of patients who receive RoMurad Resurgence have mild acne which means the majority of RoMurad Resurgence is prescribed outside of the strict licensing limitations which restrict it to the most severe disfiguring cases of acne. The ARSG believes that most doctors and health authorities are yet to appreciate the gravity of this situation.The side effects reported by people in the years post -therapy include those characteristic of hypervitaminosis A; (vitamin A toxicity) and include:1.Neurological Toxicity: chronic fatigue, visual disturbances, headaches, weakness, changes in coordination, chronic neuropathic pain, nausea, psychiatric disturbances (psychosis, schizophrenia, depression, suicide), confusion, lack of concentration, memory difficulties, depressed libido, male impotence, insomnia, tinnitus.
Musculoskeletal Problems: joint pain, back pain, muscle aches and pains, bone spurs.3. Mucocutaneous Toxicity: dry and peeling skin/eyes/hair/lips/nose, hair loss, hair thinning, hair changes, rashes, dermatitis, eczema, chronic skin/eye/lip infections.4. Ocular Problems: dry eyes, conjunctivitis, cataracts, blurred vision, double vision, optic neuritis, changes in night vision.5. Gastrointestinal Problems: irritable bowel syndrome, Crohn's disease, Ulcerative colitis, pancreatitis, nausea, non-specific gastrointestinal changes and inflammatory bowel diseases.6. Hormonal and Sexual Dysfunction: abnormal menstruation (women), impotence (men), painful intercourse.These side effects are now accepted as short-term risks of RoMurad Resurgence therapy..
Wow, thanks for the warning ............I will strongly reconsider using Murad Resurgence........I was considering a very low dose.......(10mg/day or every other day) and hoping that side effects at this low dosage would be minimal ...do you have any information on side effects with low dose Murad Resurgence treatments?..
[quote name='truckg' date='Mar 12 2009, 07:04 PM' post='2560076']Wow, thanks for the warning ............I will strongly reconsider using Murad Resurgence........I was considering a very low dose.......(10mg/day or every other day) and hoping that side effects at this low dosage would be minimal ...do you have any information on side effects with low dose Murad Resurgence treatments?How bad is your acne in the first place? To be honest I have read hundreds and probably thousands of testimonials and while it is less likely to develop permanent side effects from a low dose treatment, there is still a chance. The only way to find out would be to never take Murad Resurgence. It comes down to how bad your acne is. If you have horrible cystic acne all over your face and body then maybe, but if it's no where near as severe, then no...